# SDR VNAA2017070211101

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 6,015 hours, 5,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AT 500 FT THE COCKPIT FILLED WITH SMOKE. AFTER LANDING THEY REPORTED THE LT PACK WAS SHOWING 70C, THEY TURNED OFF THE PACK AND SMOKE DISSIPATED. DEFERRED LT PACK.
